# SDR WX0A071341

- Difficulty date: September 23, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911300503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP CENTER HINGE FITTING UPPER I/B ATTACH FITTING HOLE SURFACE CORRODED STA XRS267.00 OF WING REAR SPAR.  REMOVED DAMAGE, FABRICATED FILLER, HFEL SPAR & BOND IN REPAIR PART IAW EA 14874IR 09/23/2012.
